# SDR LR7A2022061203117

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 15,005 hours, 9,102 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Electrical
- Stage of operation: CL
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT AFTER TAKE OFF MULTIPLE ELECTRICAL FAILURES AND POPPED CIRCIUT BREAKERS OBSERVEDIN ORDER OF OCCURRENCE: ELEVATOR TRIM INOP, RUDDER TRIM INDICATOR INOP, NAVIGATION AND POSITION LIGHTS AND LEFT HAND STAB AND FIN TIP, ANTI ICE OVERHEAT AND RUDDER TRIM / REPLACED BURNT CONNECTOR PLUG
